Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 146, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Aug 2, 2015, 7:56 PM CDT for 4 counties in Iowa. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2015, 7:56 PM CDT (00:56 UTC)
- Expired
- Aug 2, 2015, 8:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, IA, Ringgold County, IA, Taylor County, IA, Union County, IA
The radar
The Des Moines radar (KDMX), 112 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 6:47 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3912 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1375 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 10.0
The text
As transmitted, in the capitals the NWS used until 2016.
521
WUUS53 KDMX 030056
SVRDMX
IAC003-159-173-175-030145-
/O.NEW.KDMX.SV.W.0146.150803T0056Z-150803T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
756 PM CDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RINGGOLD COUNTY IN SOUTH CENTRAL IOWA...
NORTHEASTERN TAYLOR COUNTY IN SOUTHWESTERN IOWA...
SOUTHWESTERN UNION COUNTY IN SOUTH CENTRAL IOWA...
SOUTHEASTERN ADAMS COUNTY IN SOUTHWESTERN IOWA...
* UNTIL 845 PM CDT
* AT 755 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF CRESTON TO NEAR LENOX...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOUNT AYR...LENOX...CLEARFIELD...DIAGONAL...PRESCOTT...BLOCKTON...
TINGLEY...ARISPE...REDDING...SHANNON CITY...KENT...ELLSTON...
BENTON...MALOY...DELPHOS...MT AYR MUNICIPAL AIRPORT AND CRESTON
MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4103 9463 4103 9423 4081 9409 4058 9402
4057 9446
TIME...MOT...LOC 0055Z 328DEG 27KT 4096 9432 4092 9456
HAIL...1.00IN
WIND...60MPH
$$
ANGLE2 follow-up statements
405
WWUS53 KDMX 030123
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
823 PM CDT SUN AUG 2 2015
IAC003-175-030133-
/O.CAN.KDMX.SV.W.0146.000000T0000Z-150803T0145Z/
UNION IA-ADAMS IA-
823 PM CDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN UNION AND
SOUTHEASTERN ADAMS COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED.THEREFORE THE
WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN IOWA.
LAT...LON 4089 9458 4089 9414 4081 9409 4058 9402
4057 9446
TIME...MOT...LOC 0123Z 328DEG 27KT 4080 9419 4076 9443
$$
IAC159-173-030145-
/O.CON.KDMX.SV.W.0146.000000T0000Z-150803T0145Z/
RINGGOLD IA-TAYLOR IA-
823 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR RINGGOLD AND NORTHEASTERN TAYLOR COUNTIES...
AT 823 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF MOUNT AYR TO 10 MILES SOUTHEAST
OF LENOX...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOUNT AYR...LENOX...CLEARFIELD...DIAGONAL...BLOCKTON...TINGLEY...
REDDING...ELLSTON...BENTON...MALOY...DELPHOS AND MT AYR MUNICIPAL
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4089 9458 4089 9414 4081 9409 4058 9402
4057 9446
TIME...MOT...LOC 0123Z 328DEG 27KT 4080 9419 4076 9443
HAIL...1.00IN
WIND...60MPH
$$
ANGLE060
WWUS53 KDMX 030145
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
845 PM CDT SUN AUG 2 2015
IAC159-173-030155-
/O.EXP.KDMX.SV.W.0146.000000T0000Z-150803T0145Z/
RINGGOLD IA-TAYLOR IA-
845 PM CDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR RINGGOLD AND NORTHEASTERN
TAYLOR COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN IOWA.
LAT...LON 4089 9458 4089 9414 4081 9409 4058 9402
4057 9446
TIME...MOT...LOC 0143Z 328DEG 27KT 4080 9419 4076 9443
$$
ANGLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 7:08 PM CDT, 48 minutes earlier.
Area forecast discussion, Aug 2, 7:08 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 708 PM CDT SUN AUG 2 2015 ...UPDATED FOR 03/00Z AVIATION FORECAST DISCUSSION... .SHORT TERM /TONIGHT/... ISSUED AT 255 PM CDT SUN AUG 2 2015 A COOL FRONT WILL CROSS THE FORECAST AREA FROM NORTHWEST TO SOUTHEAST THIS EVENING...WITH AN ASSOCIATED WIND SHIFT AND FALLING TEMPERATURES AND DEWPOINTS AS THE BOUNDARY PASSES THROUGH CONCURRENT WITH SUNSET. THE AIRMASS AHEAD OF THE FRONT IS VERY UNSTABLE AND THERE IS A POSSIBILITY OF THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND EVENING. HOWEVER...MESOANALYSIS INDICATES WARM TEMPERATURES ALOFT ARE SUPPRESSING CONVECTIVE INITIATION THUS FAR AS CONFIRMED BY A DISTINCT LACK OF CUMULUS DEVELOPMENT IN SATELLITE IMAGERY. HIGH RESOLUTION MODELS ARE PICKING UP ON THIS AND GENERALLY DEVELOPING FEW IF ANY STORMS ACROSS OUR AREA...WITH MOST ACTIVITY REMAINING OVER WISCONSIN AND FAR EASTERN IOWA THROUGH THE EVENING. HAVE MAINTAINED ISOLATED THUNDERSTORMS AHEAD OF THE BOUNDARY IN THE OUTGOING FORECAST...AS IF THEY DO INITIATE THE COVERAGE SHOULD BE SPOTTY. HOWEVER...DESPITE THE LOW PROBABILITY AND COVERAGE ANY STORMS THAT DO FORM HAVE THE POTENTIAL TO BE STRONG TO SEVERE GIVEN THE DEGREE OF INSTABILITY PRESENT...WITH HAIL AND WIND BEING THE THREATS. ONCE THE BOUNDARY AND ANY STORMS SWEEP OUT TO THE SOUTH/SOUTHEAST EARLY TONIGHT COOLER AND QUIET WEATHER SHOULD PREVAIL INTO TOMORROW MORNING. .LONG TERM /MONDAY THROUGH SUNDAY/... ISSUED AT 255 PM CDT SUN AUG 2 2015 ACTIVE WEATHER PATTERN WILL SET UP FOR EXTENDED AFTER A BRIEF BREAK IN PRECIPITATION CHANCES. BOUNDARY PUSHING SOUTH THROUGH IOWA TODAY WILL CONTINUE TO PUSH SOUTH INTO MISSOURI...KEEPING CONDITIONS DRY EARLY MONDAY. MODELS HAVE BEGUN TO COME INTO GOOD AGREEMENT WITH MUCH OF PERIOD...THOUGH NAM APPEARS TO BE MOST AGGRESSIVE AND PRECIPITATION HEAVY...AND HAVE THEREFORE TRENDED TOWARDS GFS/ECMWF BLEND. BOUNDARY LINGERING IN THE MISSOURI RIVER VALLEY WILL PUSH EAST INTO IOWA LATE MONDAY...BRINGING CHANCES FOR PRECIPITATION TO THE SOUTHWEST. THIS SYSTEM WILL PUSH EAST. HOWEVER...EXPECT PRECIPITATION TRENDS TO CONTINUE TO PUSH NORTHEAST AS WAVE LIFTS INTO IOWA THROUGH THE DAY TUESDAY SETTING UP PROLONGED PERIODS OF PRECIPITATION CHANCES AS NORTHWESTERLY FLOW PERSISTS ACROSS AREA AS RIDGE ACROSS WEST BEGINS TO SLOWLY SHIFT EAST. GENERALLY EXPECT TO SEE ONLY PERIODS OF PRECIPITATION...THOUGH TIMING OF WAVES IS DIFFICULT ATTM. BEST CHANCE FOR HEAVY RAIN WILL COME TUESDAY NIGHT ACROSS THE SOUTH AS LOW PUSHES EAST. BEST MOISTURE TRANSPORT WILL BE VERY NEAR IA/MO BOARDER AND MAY PUSH SOUTH INTO MISSOURI. CURRENTLY MODELS INDICATE PWAT VALUES NEAR 1.6 INCHES IN THE SOUTH...WHICH IS RELATIVELY HIGH FOR AUGUST. THIS WILL BE FOLLOWED BY ANOTHER ROUND OF UNCERTAIN TIMING ON PRECIP CHANCES WITH LARGE UPPER LOW PUSHING ACROSS CANADA FINALLY BREAKING DOWN RIDGE AND PUSHING EAST BY END OF WEEK...BRINGING A BREAK IN PRECIPITATION CHANCES FOR THE END OF THE PERIOD. WITH NORTHWESTERLY FLOW ALOFT TEMPERATURES WILL BE COOL FOR THE PERIOD...GENERAL BELOW NORMAL FOR EARLY AUGUST. DO NOT HAVE HIGH CONFIDENCE IN SUCH COOL TEMPERATURES...GIVEN UNCERTAINTIES IN TIMING OF PRECIPITATION CHANCES IN THE EXTENDED...AND HAVE BUMPED TEMPERATURES UP A FEW DEGREES...ESPECIALLY EARLY IN THE PERIOD. HOWEVER...FEEL HIGHS IN THE 80S IS A GOOD TREND FOR MUCH OF PERIOD...WITH COOLER TEMPERATURES POSSIBLE LATE IN PERIOD. && .AVIATION...03/00Z ISSUED AT 708 PM CDT SUN AUG 2 2015 SHRA/TSRA WILL ACCOMPANY A COLD FRONT IN SOUTHERN IOWA AS IT SLIDES SOUTHWARD THIS EVENING. SOME BRIEF MVFR/IFR VSBYS/CIGS ARE POSSIBLE IN THE STRONGER STORMS. BEHIND THE FRONT...WINDS WILL BE NORTHWEST. VFR FLIGHT RULES ARE EXPECTED DURING THE BALANCE OF THE TAF PERIOD. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...LEE LONG TERM...AWB AVIATION...ZOGG
Hazardous weather outlook, Aug 2, 7:06 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 706 PM CDT SUN AUG 2 2015 IAZ062-070>075-081>086-092>097-040015- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 706 PM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. THE PRIMARY THREATS WILL INCLUDE LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL RETURN TO THE FORECAST AT INTERVALS BETWEEN LATE MONDAY AND FRIDAY. SOME STRONG STORMS WILL BE POSSIBLE...BUT OVERALL THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. IAZ004>007-015>017-023>028-033>039-044>050-057>061-040015- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- 706 PM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL RETURN TO THE FORECAST AT INTERVALS BETWEEN LATE MONDAY AND FRIDAY. SOME STRONG STORMS WILL BE POSSIBLE...BUT OVERALL THE SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ZOGG
In the hours before
Local storm report, Aug 2, 6:38 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
638 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 2 SW REASNOR 41.56N 93.05W
08/02/2015 E1.75 INCH JASPER IA FIRE DEPT/RESCUE
REPORTED BY VOLUNTEER FIRE DEPARTMENT IN REASNOR.
0627 PM FUNNEL CLOUD 8 NNE PRESCOTT 41.13N 94.55W
08/02/2015 ADAMS IA PUBLIC
PUBLIC REPORT OF FUNNEL CLOUD NEAR MULBERRY AVENUE IN
NORTHEASTERN ADAMS COUNTY. TIME AND LOCATION ESTIMATED
FROM RADAR.
0628 PM TORNADO 9 NW CROMWELL 41.13N 94.58W
08/02/2015 ADAMS IA PUBLIC
PUBLIC REPORTS OF TORNADO ON THE GROUND UNKNOWN DISTANCE
NORTHWEST OF CROMWELL. LOCATION ESTIMATED FROM RADAR.
0630 PM TORNADO 7 NNE PRESCOTT 41.12N 94.56W
08/02/2015 ADAMS IA EMERGENCY MNGR
ADAMS COUNTY EMERGENCY MANAGER RELAYED REPORT OF TORNADO
ON THE GROUND NORTH OF PRESCOTT. LOCATION ESTIMATED FROM
RADAR.
&&
LEELocal storm report, Aug 2, 6:50 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
650 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL PELLA 41.41N 92.92W
08/02/2015 E0.75 INCH MARION IA TRAINED SPOTTER
RUOGHLY PENNY SIZED HAIL IN PELLA RELAYED BY TRAINED
SPOTTER
&&
CURTISLocal storm report, Aug 2, 7:02 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
702 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL CRESTON 41.06N 94.36W
08/02/2015 E1.00 INCH UNION IA TRAINED SPOTTER
&&
ZOGGLocal storm report, Aug 2, 7:03 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
703 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST CHARITON 41.02N 93.31W
08/02/2015 M58 MPH LUCAS IA ASOS
ASOS IN CRESTON MEASURED A WIND GUST OF 50KTS
&&
CURTISLocal storm report, Aug 2, 7:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
725 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL SSW ORIENT 41.20N 94.42W
08/02/2015 M0.50 INCH ADAIR IA TRAINED SPOTTER
DIME SIZED HAIL MEASURED IN ORIENT BY TRAINED SPOTTER
&&
CURTISLocal storm report, Aug 2, 7:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
735 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL MONROE 41.52N 93.10W
08/02/2015 E2.50 INCH JASPER IA PUBLIC
PICTURE OF APPROXIMATELY TENNIS BALL SIZED HAIL RELAYED
VIA SOCIAL MEDIA...TIME ESTIMATED VIA RADAR AND PREVIOUS
REPORTS.
&&
CURTISThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:01 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 44 min |
| Aug 2, 7:09 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Ringgold, Union | 51 min |
| Aug 2, 7:19 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Decatur, Lucas, Wayne | 41 min |
| Aug 2, 7:42 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 48 min |
| Aug 2, 8:01 PM CDT | Special Weather Statement | DMX | Poweshiek | 29 min |
| Aug 2, 8:12 PM CDT | Tornado Warning | DMX | Taylor | 33 min |
| Aug 2, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Taylor | 46 min |
| Aug 2, 9:16 PM CDT | Special Weather Statement | DMX | Adams | 44 min |
| Aug 2, 9:57 PM CDT | Special Weather Statement | DMX | Ringgold, Taylor | 63 min |
| Aug 2, 11:14 PM CDT | Severe Thunderstorm Warning | DMX | Taylor | 46 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.